MAUDE Adverse Event Report: BALT USA OPTIMA COIL SYSTEM

BALT USA OPTIMA COIL SYSTEM
Model Number OPTI0724CSF10
Medical Device Problem Code Expulsion (2933)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Balt usa reference #(b)(4).An evaluation of the actual complaint sample could not be performed as device was unavailable to be return.Based on the provided information, root cause could not be definitively determined.Lack of device return prevented deeper evaluation of the reported issue.Review of the lot history records did not reveal any in-process or lot-specific issue that could account for the observation.No additional complaints against lot number f210500198 has been made for the same issue.Comprehensive analysis of this failure mode has remained subject to monitoring for any unacceptable increase in trend.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.
 
Event or Problem Description
It was reported that: "ruptured acom lobulated aneurysm was coiled, microcatheter vasco+10 was used, firstly the small doughter sac was coiled with supersoft coil 4*6 mm and the microcatheter wass pulled back to the main sac of the aneurysm, first fraiming coil and second filing coils were inserted uneventually with one repositioning maneuver of the second coil due to loop protrusion, then the third coil complex-10 soft 7mm *24 cm was inserted smoothly and due to coil protrusion to the parent artery right aca after inserting 2/3 of the coil an effort made to reposition the coil, after pulling about one centimeter of the coil, the coil detached in the microcatheter, fortunatly i was able to push it back totally with the coil pusher in to the aneurysm sac with no protrusion.The microcatheter removed from the aneurysm smoothly." incident report form submitted for this complaint indicates that no patient injury was sustained.

Brand Name
OPTIMA COIL SYSTEM
Common Device Name
OPTIMA
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
Manufacturer (Section G)
BALT USA
29 parker
irvine 92618
Manufacturer Contact
david vu
29 parker
irvine 92618
9497881443
MDR Report Key18165445
Report Number3014162263-2023-00068
Device Sequence Number6503573
Product Code HCG
UDI-Device Identifier00818053026218
UDI-Public00818053026218
Combination Product (Y/N)N
Initial Reporter CountryIZ
PMA/510(K) Number
K223386
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/20/2026
Device Model NumberOPTI0724CSF10
Device Lot NumberF210500198
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2023
Initial Report FDA Received Date11/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown